Skip to content

Research at St Andrews

Notes on a semigroup related to the dicyclic group Qn

Research output: Contribution to journalArticle

DOI

Open Access permissions

Open

Standard

Notes on a semigroup related to the dicyclic group Qn. / Sorouhesh, Mohammad R.; Campbell, Colin M.

In: Analele Stiintifice ale Universitatii Ovidius Constanta, Seria Matematica, Vol. 25, No. 2, 21.09.2017, p. 149-157.

Research output: Contribution to journalArticle

Harvard

Sorouhesh, MR & Campbell, CM 2017, 'Notes on a semigroup related to the dicyclic group Qn' Analele Stiintifice ale Universitatii Ovidius Constanta, Seria Matematica, vol 25, no. 2, pp. 149-157. DOI: 10.1515/auom-2017-0026

APA

Sorouhesh, M. R., & Campbell, C. M. (2017). Notes on a semigroup related to the dicyclic group Qn. Analele Stiintifice ale Universitatii Ovidius Constanta, Seria Matematica, 25(2), 149-157. DOI: 10.1515/auom-2017-0026

Vancouver

Sorouhesh MR, Campbell CM. Notes on a semigroup related to the dicyclic group Qn. Analele Stiintifice ale Universitatii Ovidius Constanta, Seria Matematica. 2017 Sep 21;25(2):149-157. Available from, DOI: 10.1515/auom-2017-0026

Author

Sorouhesh, Mohammad R.; Campbell, Colin M. / Notes on a semigroup related to the dicyclic group Qn.

In: Analele Stiintifice ale Universitatii Ovidius Constanta, Seria Matematica, Vol. 25, No. 2, 21.09.2017, p. 149-157.

Research output: Contribution to journalArticle

Bibtex - Download

@article{8cb9af74673f470ab575a67f66c07888,
title = "Notes on a semigroup related to the dicyclic group Qn",
abstract = "We consider certain properties of the semigroup S defined by the Presentation S = 〈a,b : a2ⁿ⁻¹ = 1,b2 = a2ⁿ⁻², ba = ab2ⁿ⁻¹-1〉, (n ≥ 3).",
keywords = "Finitely presented semigroups, Special semigroups",
author = "Sorouhesh, {Mohammad R.} and Campbell, {Colin M.}",
year = "2017",
month = "9",
doi = "10.1515/auom-2017-0026",
volume = "25",
pages = "149--157",
journal = "Analele Stiintifice ale Universitatii Ovidius Constanta, Seria Matematica",
issn = "1224-1784",
publisher = "Ovidius University",
number = "2",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Notes on a semigroup related to the dicyclic group Qn

AU - Sorouhesh,Mohammad R.

AU - Campbell,Colin M.

PY - 2017/9/21

Y1 - 2017/9/21

N2 - We consider certain properties of the semigroup S defined by the Presentation S = 〈a,b : a2ⁿ⁻¹ = 1,b2 = a2ⁿ⁻², ba = ab2ⁿ⁻¹-1〉, (n ≥ 3).

AB - We consider certain properties of the semigroup S defined by the Presentation S = 〈a,b : a2ⁿ⁻¹ = 1,b2 = a2ⁿ⁻², ba = ab2ⁿ⁻¹-1〉, (n ≥ 3).

KW - Finitely presented semigroups

KW - Special semigroups

U2 - 10.1515/auom-2017-0026

DO - 10.1515/auom-2017-0026

M3 - Article

VL - 25

SP - 149

EP - 157

JO - Analele Stiintifice ale Universitatii Ovidius Constanta, Seria Matematica

T2 - Analele Stiintifice ale Universitatii Ovidius Constanta, Seria Matematica

JF - Analele Stiintifice ale Universitatii Ovidius Constanta, Seria Matematica

SN - 1224-1784

IS - 2

ER -

Related by author

  1. A sufficient condition for coinciding the Green graphs of semigroups

    Campbell, C. M., Sorouhesh, M. & Doostie, H. 2017 In : Journal of Mathematics and Computer Science. p. 216-219 4 p.

    Research output: Contribution to journalArticle

  2. Groups St Andrews 2013

    Campbell, C. M., Robertson, E. F., Quick, M. & Roney-Dougal, C. M. 2015 Cambridge: Cambridge University Press. 492 p. (London Mathematical Society Lecture Note Series 422)

    Research output: Book/ReportBook

  3. All simple groups with order from 1 million to 5 million are efficient

    Robertson, E. F., Campbell, C. M., Havas, G. & Ramsay, C. Mar 2014 In : International Journal of Group Theory. 3, 1, p. 17–30 14 p.

    Research output: Contribution to journalArticle

  4. The k-nacci sequences in some special modular groups

    Deveci, O. & Campbell, C. M. 2014 In : Algebra Colloquium. 21, 59, p. 17-30

    Research output: Contribution to journalArticle

  5. Non-commutative finite monoids of a given order n >= 4

    Ahmadi, B., Campbell, C. M. & Doostie, H. 2014 In : Analele Stiintifice ale Universitatii Ovidius Constanta, Seria Matematica. 22, 2, p. 29-35 7 p.

    Research output: Contribution to journalArticle

Related by journal

  1. Non-commutative finite monoids of a given order n >= 4

    Ahmadi, B., Campbell, C. M. & Doostie, H. 2014 In : Analele Stiintifice ale Universitatii Ovidius Constanta, Seria Matematica. 22, 2, p. 29-35 7 p.

    Research output: Contribution to journalArticle

ID: 251009258